# SDR SWIA200514947

- Difficulty date: May 2, 2005
- Submitted: May 4, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 15,110 hours, 22,977 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0175
- Condition: Malfunctioned
- Location: Nacelle Flap
- Part time: 4,361 hours, 6,747 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

"FLAP DISAGREEMENT" WHEN PLACING FLAP LEVER FROM 45 DEGREES TO 0 DEGREES.    REPLACED RIGHT NACELLE FLAP ACTUATOR IAW EMB MM 27-50-08.  REPLACED FLAP SELECTOR HANDLE IAW 27-50-01.  OPERATIONAL CHECK GOOD.
